# SDR ASOA201201150

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 AND LBL 40, FLOORBEAM CORRODED.   REMOVED CORROSION FROM FLOORBEAM AND FOUND OUT OF LIMITS IAW SRM 53-00-00.  INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-42-06.
